# SDR ABXA030227

- Difficulty date: August 7, 2002
- Submitted: June 18, 2003
- Operation: Air carrier
- Aircraft: N816AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46093
- Aircraft time: 72,167 hours, 25,252 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR LOWER AFT CORNER SKIN HAD A CRACK. CUT OUT DAMAGE IAW DC-8 SRM 53-2-0. FABRICATED DOUBLERS AND FILLERS IAW DC-8 SRM 53-2-0. INSTALLED DOUBLERS AND FILLERS IAW DC-8 SRM 53-2-0. REINSTALLED INNER TORQUE BOX WEB IAW DC-8 SRM 51-1-20E AND 51-3-0.
